# SDR DALA2024122011879

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 77,625 hours, 31,099 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX774144
- Condition: Leaking
- Location: Hyd System
- Part time: 29,680 hours, 15,264 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3710 - DIV DIVERTED TO JFK DUE TO B SYSTEM HYDRAULIC LOSS. MAINTENANCE REPLACED THE RIGHT ENGINE EDP IAW B 737 AMM 29-11.
